# SDR SWIA201231921

- Difficulty date: October 4, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 23,872 hours, 20,591 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Button
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN.  (FLT 7757)  FOUND MAIN CABIN DOOR ASSIST MOTOR BUTTON STUCK IN THE DOOR.  CLEANED DOOR ASSIST BUTTON.
